Purely infinite Corona algebras of simple C*-algebras

Dan Kucerovsky, P. W. Ng, Francesc Perera

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)


In this paper, we study the problem of when the corona algebra of a non-unital C*-algebra is purely infinite. A complete answer is obtained for stabilisations of simple and unital algebras that have enough comparison of positive elements. Our result relates the pure infiniteness condition (from its strongest to weakest forms) to the geometry of the tracial simplex of the algebra, and to the behaviour of corona projections, despite the fact that there is no real rank zero condition. © Springer-Verlag 2009.
Original languageEnglish
Pages (from-to)23-40
JournalMathematische Annalen
Publication statusPublished - 1 Oct 2009


Dive into the research topics of 'Purely infinite Corona algebras of simple C*-algebras'. Together they form a unique fingerprint.

Cite this